# SDR ASAA1149998

- Difficulty date: June 23, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER TIE BS 767 STR 26R.  REMOVED AND REPLACED WITH NEW STRINGER TIE PER B737 400 SRM 53 00 03.
